# SDR CA160118011

- Difficulty date: January 16, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Channel
- Part number: MM67035552005
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK FOUND ON AFT BAGGAGE BAY DOOR CAM TRACK SUPPORT CHANNEL. CRACK MEASURES 1.3".
